# SDR RAIA201907010001

- Difficulty date: July 1, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N18120
- Make and model: Emb EMB-145XR
- Aircraft serial: 145681
- Aircraft time: 43,269 hours, 26,593 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 23073567
- Part serial: KVA8473
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

HAZY IN CABIN WITH OFF SMELL. PAX COMPLAINED OF EYES BURNING. CREW BEGAN TO FEEL IT TOO. TOOK ABOUT AN HOUR TO BUILD. R&R #2 ENG 0 CARBON SEAL OPS AND LEAK CHECK GOOD.
